# SDR 97UAL900263

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9065U
- Make and model: Boeing 737222
- Aircraft serial: 19946
- Engine: Pwa JT8D7B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 42D185
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SAGINAW, MICHIGAN, WITH A NR 2 ENGINE FUEL FILTER ICING LIGHT ON.  FUEL HEAT, NO HELP.  REPLACED DIFFERENTIAL PRESSURE SWITCH.  OPS CHECK GOOD.
